# SDR 95ZZZX4291

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N699SC
- Make and model: Lear 60LEAR
- Aircraft serial: 041
- System (JASC): 2612 · Fire Detection
- Part: Loop
- Condition: Not Grounded
- Location: Bag Compartment
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SOME BAGGAGE COMPARTMENT FIRE LOOPS THAT ARE NOT GROUNDED.  THE LOOP ONLY WORKS WITH A GROUND-TO STRUCTURE.  ADVISED ENGINEERING.  LEARJET DRAWING 6059005 WAS TO BE CHANGED.  THE LOOPS SIMILAR ON PRATT AND WHITNEY ENGINES HAVE A BRAIDED BOND TO ASSURE GROUND.
